Volume 13, Issue 3
Unconstrained Optimization Methods for Nonlinear Complementarity Problem

J. M. Peng

DOI:

J. Comp. Math., 13 (1995), pp. 259-266

Published online: 1995-06

Preview Full PDF 1 638
Export citation
  • Abstract

In this paper, we propose a class of new NCP functions and discuss their properties. By these function, we transfer the complementarity problem into unconstrained optimization problem and study the corresponding optimization problem. Numerical results are given.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-13-259, author = {}, title = {Unconstrained Optimization Methods for Nonlinear Complementarity Problem}, journal = {Journal of Computational Mathematics}, year = {1995}, volume = {13}, number = {3}, pages = {259--266}, abstract = { In this paper, we propose a class of new NCP functions and discuss their properties. By these function, we transfer the complementarity problem into unconstrained optimization problem and study the corresponding optimization problem. Numerical results are given. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9268.html} }
TY - JOUR T1 - Unconstrained Optimization Methods for Nonlinear Complementarity Problem JO - Journal of Computational Mathematics VL - 3 SP - 259 EP - 266 PY - 1995 DA - 1995/06 SN - 13 DO - http://dor.org/ UR - https://global-sci.org/intro/jcm/9268.html KW - AB - In this paper, we propose a class of new NCP functions and discuss their properties. By these function, we transfer the complementarity problem into unconstrained optimization problem and study the corresponding optimization problem. Numerical results are given.
J. M. Peng. (1970). Unconstrained Optimization Methods for Nonlinear Complementarity Problem. Journal of Computational Mathematics. 13 (3). 259-266. doi:
Copy to clipboard
The citation has been copied to your clipboard